Top
20
Doctor insights on: Is It Normal To Feel Really Ill When First Taking Celexa

Share
1

1
Is it normal to feel really ill when first taking celexa (citalopram)?

Is it normal to feel really ill when first taking celexa (citalopram)?

No: It usually doesn't cause many problems--if you decide it is the Celexa (citalopram) you can try taking a smaller dose with food. ...Read more

See 1 more doctor answer
Dr. Alan Ali
924 doctors shared insights

Citalopram (Definition)

Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more


3

3
Is it normal to feel more anxious when you first start venlafaxine?

Is it normal to feel more anxious when you first start venlafaxine?

Anxiety, Venlafaxine: I commend you for being concerned about your Health! Yes, you need relief from Anxiety. Venlafaxine can cause Anxiety. It can also be due to your medical conditions-Blood pressure, Lipoma and due to thyroid medication. Anxiety can be due to stresses of relationships, separation, divorce, lack of caring from children, retirement and finances. See Psychiatrist for Therapy, Medication, Relaxation . ...Read more

4

4
Is it normal to feel happier when i drink?

Is it normal to feel happier when i drink?

Usually: Usually alcohol loosens one's inhibitions, but only to a certain point. Ultimately, alcohol is a depressant, and can lead to many serious side effects if you end up needing alcohol to feel good. ...Read more

5

5
Is it normal to feel really tired all day on matizapine?

Is it normal to feel really tired all day on matizapine?

Mirtazipine: Good morning it is a common experience to feel groggy when starting on mirtazipine. But, if this symptom persists or is intolerable you may need a dose adjustment. This drug is unique as well in that the dose adjustment may be higher. Higher doses may cause less sedation. Hopefully your medical advisor can help you navigate through this symptom. ...Read more

7

7
Why is it that i feel so sleepy after eating sometimes?

Why is it that i feel so sleepy after eating sometimes?

Depends on the food: If you eat lots of carbohydrates, or "white foods" which affect the Insulin system, you may have postprandial hypoglycemia. Turkey with high levels of seratonin is often a thansgiving culprit. Your situation is common, and not an area of concern, but review your food experiences, as you will find some provocateurs and some non-sleep inducers. ...Read more

8

8
Is it normal if after taking a seroquel (quetiapine) to feel a cold feeling in your head like you can feel it going around?

Is it normal if after taking a seroquel (quetiapine) to feel a cold feeling in your head like you can feel it going around?

No: But it doesn't mean anything serious. You describe what is most likely a changed experience of sensation, probably temporary, perhaps vigilantly heightened by the awareness of Seroquel (quetiapine). Not a harbinger of problems. ...Read more

10

10
Is it normal to feel dizzy when you have the flu?

Is it normal to feel dizzy when you have the flu?

Yes: You may experience a drop in your blood pressure during flu like especially if your food and fluid intake has dropped as well. Sometimes you may develop an associated ear infection as well and this could contribute to the dizziness as well. If the symptoms don 't settle after all other flu symptoms have resolved, see a doctor ...Read more

See 1 more doctor answer
11

11
I was wondering is it normal to feel sick when not taking the pill for a while?

I was wondering is it normal to feel sick when not taking the pill for a while?

Sick off the pill: Not really normal and there are many possibilites. Time to see your doctor for a check up. ...Read more

12

12
Trying to come off zoloft, (sertraline) i feel achy and sick and just unwell. Usually take 100mg, reducing it to 50mg now, then 25mg. Is this normal feeling? M 20

Trying to come off zoloft, (sertraline) i feel achy and sick and just unwell. Usually take 100mg, reducing it to 50mg now, then 25mg. Is this normal feeling? M 20

You likely have: Ssri discontinuation syndrome - from coming down off it too quickly. Please consult with the physician who prescribed it. Take care. ...Read more

13

13
I take Zoloft (sertraline) its been.3 months, i feel so tired and my mind is always blank i sometimes find it difficult to make a conversation is Zoloft (sertraline) the reason?

I take Zoloft (sertraline) its been.3 months, i feel so tired and my mind is always blank i sometimes find it difficult to make a conversation is Zoloft (sertraline) the reason?

Adverse reaction: Would have some potential concern that your combination of Paxil (paroxetine) and Zoloft is causing low grade Seratonin syndrome. It would behoove you to discuss this in great detail with your doctor, as changing the therapy may make a lot of sense. ...Read more

14

14
Is it normal to feel sick before my period?

Is it normal to feel sick before my period?

Some symptoms,yes: Nausea, bloating and general maiaise before a period is very common. Some also get migraine headaches, and vomiting just before the period as well. ...Read more

15

15
Is it normal to feel.Sleepy during lorazepam withrawal?I took 1 mg yesterday..And today i don't feel the need to take it..Is it normal to feel sleepy?

Is it normal to feel.Sleepy during lorazepam withrawal?I took 1 mg yesterday..And today i don't feel the need to take it..Is it normal to feel sleepy?

Depends: Withdrawal happens once the body is dependent on a medication. If you have never taken Lorazepam before you may still be sleepy from the intial dosage depending on time you took it. In another post you mention a panic attack - which can be exhausting. If the loraepam is prescribed as needed- and you don't feel the need - don't take it. If you have been taking see a doctor before reducing use. ...Read more

See 1 more doctor answer
16

16
Is it normal to feel nauseous before period?

Is it normal to feel nauseous before period?

NO: It is part of pms and is ? Probably accompanied by chocolate, sugar or salt craving. It is caused by poor diet, especially sugary stuff. ...Read more

See 2 more doctor answers
18

18
Why is it that i feel sick, all the time?

Medical eval: would be needed to answer this question. ...Read more

19

19
Is it normal to feel intensly depressed when starting to take buproprion/wellbutrin? I went from moderatly depressed to severely depressed in the past few days. Could it be a situational modification or is it normal to feel more depressed when starting to

Is it normal to feel intensly depressed when starting to take buproprion/wellbutrin? I went from moderatly depressed to severely depressed in the past few days. Could it be a situational modification or is it normal to feel more depressed when starting to

Hello, : Hello, it is not normal to feel more depressed when starting wellbutrin (bupropion). The wellbutrin (bupropion) will not help the depression immediately. Most doctors increase the wellbutrin (bupropion) dose over time. I am wondering if there was something going on in your life that could be evoking this response from you. Please, do let your psychiatrist know (especially if you have any suicidal thoughts). I hope that the wellbutrin (bupropion) works well for you - just remember the benefits take a little while. Take care. ...Read more

See 1 more doctor answer
20

20
Is it normal to feel depressed before your period?

Is it normal to feel depressed before your period?

Depression and PMS: It can be normal, or part of PMS to feel a bit depressed or down b4 your period. Pts with anxiety, may be more prone to PMDD, which may lead to worse feelings of depression. Symptoms of PMDD include lo interest, irritability, panic attacks, crying, feeling out of control, and sadness that may be severe enough to include hopelessness or even suicidal thoughts.Talk to your OB or psych MD to get help ...Read more

See 1 more doctor answer
Dr. Alan Ali
744 doctors shared insights

Celexa (Definition)

Celexa is a serotonin reuptake blocker which is a kind of ...Read more